# SDR QXEA200500111

- Difficulty date: January 18, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 8,254 hours, 8,938 cycles
- System (JASC): 2420 · AC Generation System
- Part: Warning Light
- Condition: Illuminated
- Location: Ac Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YYC - FLIGHT 2331 - AFTER ENGINE START, NR 2 AC GENERATOR CAUTION CAME ON.  MAINTENANCE RESET AC GENERATOR IAW EMERGENCY AND ABNORMAL CHECKLIST.  NR 2 AC GENERATOR CAUTION EXTINGUISHED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
